Pets.ca - Pet forum for dogs cats and humans 

-->

Harri

Thomasine22
November 11th, 2004, 06:36 PM
This past summer I lost my little jack russell to DERAMAX. Three weeks after giving her the drug, I had to put her down. She became very lethargic and then went blind. The vet said the autopsy showed no blame against the drug. I'm devastated. What can I do?

sue fox
November 11th, 2004, 09:05 PM
I'm so sorry to hear of your loss. I'm sure you loved her very much. I too lost my girl Roxy(wheaten terrier) this summer and am still devastated. It was the hardest thing for us to do. I see her everywhere. All I can say is to remember the good times, you'll always have those memories and remember you are grieving as you should. Everyone needs this time, unfortunately sometimes family members or friends don't understand our pets are a part of our family and we need them to understand that you could be sad for a long time.
This is not for everyone but we got a new puppy right away, Roxy was sick for a month and we needed "sunshine" in our lives. We like to think Roxy sent Scottie to us(also a Wheaten). For he definitely has brightened our lives.
I don't know what else to say except remember your baby loved you as much as you loved her.

Love and peace,
Sue and Scottie

Lucky Rescue
November 11th, 2004, 10:38 PM
I am so sorry you lost your dog this way.:(

Apparently you are not the only one concerned about the effects of this drug.

You might to join this Yahoo group to discuss this, as it's mentioned as being on the list of unsafe medications.

Yahoo Group (http://groups.yahoo.com/group/doghealth2/)